# SDR DALA2021101106188

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 REF. ER/A 594639-14; FUSELAGE / EXTERNAL DOUBLER / STA. 660-760, S4R-S4L / CORROSION. CORRECTIVE ACTION: REF 594639-14. (1974044)
